# SDR IPXA1566626

- Difficulty date: May 10, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 24,522 hours, 16,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN CARGO DOOR CUTOUT AFT SEAL DEPRESSOR IS CRACKED AT BS620, WL 213.  R & R AFT SEAL DEPRESSOR AT BS 620, WL 213 IAW SRM 51-40-02-0G.
